ArticleOriginal scientific text

Title

An additive problem with primes and almost-primes

Authors 1, 1

Affiliations

  1. Department of Mathematics, Plovdiv University "P. Hilendarski", "Tsar Asen" 24, Plovdiv 4000, Bulgaria

Bibliography

  1. Brüdern J., Fouvry E., Lagrange's Four Squares Theorem with almost prime variables, J. Reine Angew. Math. 454 (1994), 59-96.
  2. Davenport H., Multiplicative Number Theory (revised by H. Montgomery), 2nd ed., Springer, 1980.
  3. Halberstam H., Richert H.-E., Sieve Methods, Academic Press, London, 1974.
  4. Hardy G. H., Wright E. M., An Introduction to the Theory of Numbers, 5th ed., Oxford Univ. Press, 1979.
  5. Heath-Brown D. R., Three primes and an almost-prime in arithmetic progression, J. London Math. Soc. (2) 23 (1981), 396-414.
  6. Karatsuba A. A., Principles of Analytic Number Theory, Nauka, Moscow, 1983 (in Russian).
  7. Maier H., Pomerance C., Unusually large gaps between consecutive primes, Trans. Amer. Math. Soc. 322 (1990), 201-237.
  8. Tolev D. I., On the number of representations of an odd integer as a sum of three primes, one of which belongs to an arithmetic progression, Proc. Steklov Math. Inst., to appear.
  9. van der Corput J. G., Über Summen von Primzahlen und Primzahlquadraten, Math. Ann. 116 (1939), 1-50.
  10. Vinogradov I. M., Representation of an odd number as a sum of three primes, Dokl. Akad. Nauk SSSR 15 (1937), 169-172 (in Russian).
Pages:
155-169
Main language of publication
English
Received
1997-03-24
Published
1998
Exact and natural sciences